# SDR VNAA2018072611101

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 6,147 hours, 5,668 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW DECLARED AN EMERGENCY FOR L BLEED DUCT WARNING WHICH SHUT DOWN THE LT PACK, THE APU AND RT PACK ARE ON DEFERRAL. THE CREW DIVERTED INTO PHL. INSP BLEED LOOPS MT142 & MT225 NO DEFECTS NOTED. C/W ALIC BITE CHECK SYS CHECK GOOD, C/W BLEED AIR LEAK DETECTION & WARNING SYSTEM TEST SYS OPS CHECK GOOD. RAN ENG INSP LOOPS FOR BLEED LEAKS NONE FOUND.
